Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 39, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 7, 2014, 7:46 AM EDT for Cobb County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2014, 7:46 AM EDT (11:46 UTC)
- Expired
- Apr 8, 2014, 7:46 AM EDT
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cobb County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Allatoona Creek at Stilesboro Road near Acworth (MAHG1). The gauge peaked at 13.53 ft at Apr 7, 2014, 9:00 AM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 18 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02393419, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
702 WGUS42 KFFC 071146 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 746 AM EDT MON APR 7 2014 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING CREEKS IN GEORGIA... ALLATOONA CREEK NEAR MARS HILL AFFECTING COBB COUNTY NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND FULTON COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC067-080146- /O.NEW.KFFC.FL.W.0039.140407T1146Z-000000T0000Z/ /MAHG1.1.ER.140407T1122Z.140407T1130Z.000000T0000Z.UU/ 746 AM CDT MON APR 7 2014 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE ALLATOONA CREEK NEAR MARS HILL. * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 730 AM MONDAY THE STAGE WAS 12.8 FEET...AND RISING. * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 13 FEET. * AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE WOODLANDS AND FIELDS NEAR THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE ON STILESBORO ROAD. && LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465 $$ GAC089-121-080049- /O.NEW.KFFC.FL.W.0040.140407T1319Z-140408T0049Z/ /NPBG1.1.ER.140407T1319Z.140407T1600Z.140407T1849Z.NO/ 746 AM EDT MON APR 7 2014 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA. * FROM THIS MORNING UNTIL THIS EVENING. * AT 730 AM MONDAY THE STAGE WAS 11.3 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 14.3 FEET BY THIS AFTERNOON. THE CREEK WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 14 FEET...MINOR FLOODING CONTINUES ALONG THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE ON BUFORD HIGHWAY OR GEORGIA HIGHWAY 13. PORTIONS OF THE BACKYARDS OF RESIDENTIAL HOMES ON VICTORY DRIVE...DUNWOODY PLACE AND CONVERSE DRIVE WILL BE FLOODED WITH AROUND ONE FOOT OF WATER. THIS HEIGHT COMBINED WITH THE FLOW ON SOUTH FORK PEACHTREE CREEK WILL LIKELY PRODUCE FLOODING FURTHER DOWNSTREAM ON PEACHTREE CREEK IN FULTON COUNTY. && LAT...LON 3389 8429 3385 8425 3379 8435 3385 8438 $$
1 follow-up statement
169 WGUS82 KFFC 071626 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1226 PM EDT MON APR 7 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEKS IN GEORGIA... ALLATOONA CREEK NEAR MARS HILL AFFECTING COBB COUNTY CROOKED CREEK NEAR NORCROSS AFFECTING FULTON AND GWINNETT COUNTIES PROCTOR CREEK NEAR ATLANTA AFFECTING FULTON COUNTY SNAPFINGER CREEK NEAR GLEN HAVEN AFFECTING DE KALB COUNTY PEW CREEK NEAR LAWRENCEVILLE AFFECTING GWINNETT COUNTY GAC067-071726- /O.CAN.KFFC.FL.W.0039.000000T0000Z-140407T1626Z/ /MAHG1.1.ER.140407T1122Z.140407T1330Z.140407T1455Z.UU/ 1226 PM CDT MON APR 7 2014 THE FLOOD WARNING IS CANCELLED FOR THE ALLATOONA CREEK NEAR MARS HILL. * THIS TAKES AFFECT IMMEDIATELY. * AT 12 PM MONDAY THE STAGE WAS 10.5 FEET...AND FALLING. * FLOOD STAGE IS 13 FEET. * THE CREEK WILL CONTINUE TO FALL. && LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465 $$ GAC135-071726- /O.CAN.KFFC.FL.W.0045.000000T0000Z-140407T1626Z/ /LAWG1.1.ER.140407T1215Z.140407T1215Z.000000T0000Z.UU/ 1226 PM EDT MON APR 7 2014 THE FLOOD WARNING IS CANCELLED FOR THE PEW CREEK NEAR LAWRENCEVILLE . * THIS TAKES AFFECT IMMEDIATELY. * AT 11 AM MONDAY THE STAGE WAS 9.3 FEET...AND FALLING. * FLOOD STAGE IS 11 FEET. * THE CREEK WILL CONTINUE TO FALL. && LAT...LON 3402 8405 3401 8398 3392 8401 3386 8408 3392 8409 $$ GAC121-135-071656- /O.CAN.KFFC.FL.W.0047.000000T0000Z-140407T1626Z/ /CRKG1.1.ER.140407T1255Z.140407T1445Z.140407T1552Z.UU/ 1226 PM EDT MON APR 7 2014 THE FLOOD WARNING IS CANCELLED FOR THE CROOKED CREEK NEAR NORCROSS. * THIS TAKES AFFECT IMMEDIATELY. * AT 12 PM MONDAY THE STAGE WAS 10.9 FEET...AND FALLING. * FLOOD STAGE IS 11 FEET. * THE CREEK WILL CONTINUE TO FALL. && LAT...LON 3399 8425 3395 8429 3392 8425 3397 8421 $$ GAC121-071656- /O.CAN.KFFC.FL.W.0048.000000T0000Z-140407T1626Z/ /PRCG1.1.ER.140407T1245Z.140407T1245Z.000000T0000Z.NO/ 1226 PM EDT MON APR 7 2014 THE FLOOD WARNING IS CANCELLED FOR THE PROCTOR CREEK NEAR ATLANTA. * THIS TAKES AFFECT IMMEDIATELY. * AT 12PM MONDAY THE STAGE WAS 7.7 FEET...AND FALLING. * FLOOD STAGE IS 13 FEET. * THE CREEK WILL CONTINUE TO FALL. && LAT...LON 3374 8445 3379 8440 3382 8447 3379 8452 $$ GAC089-071656- /O.CAN.KFFC.FL.W.0050.000000T0000Z-140407T1626Z/ /SFCG1.1.ER.140407T1300Z.140407T1300Z.000000T0000Z.UU/ 1226 PM EDT MON APR 7 2014 THE FLOOD WARNING IS CANCELLED FOR THE SNAPFINGER CREEK NEAR GLEN HAVEN. * THIS TAKES AFFECT IMMEDIATELY. * AT 11 AM MONDAY THE STAGE WAS 9.3 FEET...AND FALLING. * FLOOD STAGE IS 12 FEET. * THE CREEK WILL CONTINUE TO FALL. && LAT...LON 3378 8426 3380 8420 3373 8416 3373 8423 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 7, 5:47 AM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 7, 5:47 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 547 AM EDT MON APR 7 2014 .SHORT TERM /TODAY THROUGH TUESDAY/... ACTIVE FIRST PERIOD ON TAP WITH DEEPENING GULF LOW SET TO TRACK RAPIDLY NEWD WITH AID OF POTENT UPPER SHORTWAVE SWINGING NEGATIVE INTO THE TENNESSEE AND OHIO VALLEYS BY MIDDAY. LINGERING CAD WEDGE IN PLACE ACROSS NE GA THAT HAS MAINLY SERVED TO STABILIZE THE AREA AND ALLOW FOR ELEVATED EMBEDDED THUNDER. HAVE RECENTLY OBSERVED DISCRETE CELL TRENDS WITH GOOD ROTATION WITHIN THE WARM SECTOR ACROSS CENTRAL ALABAMA. THIS IS PROGGED TO BECOME THE ENVIRONMENT FOR MAINLY CENTRAL GEORGIA AFTER ABOUT 12Z THIS MORNING. SYSTEM HAS OVERALL HAD A QUICKER TREND WITH THE MAIN PRECIP EVOLUTION. HI-RES GUIDANCE HAS AN INTERESTING SPREAD OF SOLUTIONS...BUT THE WRF-NMM AND HRRR HAVE APPEARED TO VERIFY THE BEST NEAR ONSET SO HAVE TRENDED POPS CLOSE TO THESE. THIS IN TURN BRINGS A LINE OF EMBEDDED BOWING SEGMENTS WITH POSSIBLE DISCRETE CELLS AHEAD MAINLY SOUTH OF ATLANTA AND ACROSS CENTRAL GEORGIA AFTER 12Z. THE CONCERN IS OBVIOUSLY STRONG WINDS FROM ANY CELLS TRANSPORTING MOMENTUM DOWN FROM THE 50 KT LOW LEVEL JET...AND ISOLATED TORNADOES IN ANY LEADING DISCRETE CELLS/MERGERS AND POSSIBLE INTERACTION WITH LINGERING WEDGE FRONT. THE SHEAR ENVIRONMENT REMAINS IMPRESSIVE WITH NEARLY 40 KTS OF 0-1 BULK...AND PROGGED 200-400 0-1 KM HELICITY FOR CENTRAL GA TODAY WITH OF COURSE HIGHER VALUES IN THE MORE STABLE WEDGED NE PORTION OF THE STATE. SREF SIG TOR PARAMETER OF 1-2 NOSES UP INTO THE SOUTHEAST PORTION TODAY AS WELL. MAIN SEVERE/TOR THREAT LOOKS TO BE MAINLY ALONG AND SOUTH OF A LAGRANGE TO MONTICELLO TO WASHINGTON LINE THIS MORNING AND AFTERNOON. FLOOD CONCERN CONTINUES MAINLY ACROSS THE CURRENT WATCH AREA BUT THE THREAT HAS DIMINISHED SOME FOR THE FAR NORTHWEST THOUGH COULD STILL SEE SOME ISOLATED EFFECTS. PWATS IN THE 99TH PERCENTILE OF LOCAL CLIMO STILL SUPPORT HIGHLY EFFICIENT GULF MOISTURE AND TRAINING OF CELLS TODAY WILL RAISE FLASH FLOOD OR AREAL FLOOD CONCERNS. UPPER TROUGH AXIS STILL WEST OF AREA WILL BRING A COLD POOL ALOFT AND SOME ENHANCED MOISTURE FOR TUESDAY WITH SOME ELEVATED INSTABILITY AS WELL. HAVE THEREFORE INCLUDED CHANCE POPS AND SLIGHT THUNDER POTENTIAL MAINLY IN NORTH GA FOR AFTERNOON. HAVE LOWERED TEMPS DOWN IN THE NORTH TODAY GIVEN THE RESULT FROM YESTERDAY AND WEDGE MOISTURE OVERRUN. WENT WITH BLEND OF GUIDANCE FOR TONIGHT AND TUESDAY. BAKER .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... MAIN UPPER TROUGH MOVES ACROSS THE CWA TUESDAY NIGHT KEEPING THE RISK OF PRECIP ACROSS THE CWA. LAPSE RATES REMAIN STRONG AS THE COLD CORE MOVES OVER THE CWA AND THIS SHOULD BE ENOUGH FOR A CHANCE OF TSTORMS. THE RISK OF THUNDER SHOULD DIMINISH AFTER MIDNIGHT TUESDAY NIGHT AS THE UPPER TROUGH MOVES EAST OF THE CWA. WEDNESDAY NIGHT WILL BE THE COLDEST NIGHT WITH 30S AND 40S FOR LOWS...THEN THE UPPER PATTERN BECOMES ZONAL BRINGING A WARMING TREND. THE NEXT SYSTEM TO AFFECT THE CWA WILL BE LATE SUNDAY/MONDAY TIME FRAME. MODELS DIFFER ON TIMING AND STRENGTH OF PRECIP. AT THIS TIME THE BEST CHANCE OF SHOWERS/TSTORMS WILL BE SUNDAY NIGHT/MONDAY. 17 && .AVIATION... 06Z UPDATE... INITIAL IFR TO NEAR LIFR CIGS OVERNIGHT AND THROUGH MONDAY MORNING WITH SOME MVFR IMPROVEMENT AFTER ABOUT 18Z-20Z. RAIN AND EMBEDDED THUNDERSTORM CHANCES WITH MVFR VSBYS CONTINUE THROUGH ABOUT 18Z- 22Z ALSO WITH BEST -TSRA CHANCES NEAR THE 15Z-19Z PERIOD SO HAVE KEPT PROB30 GROUP. STRONG GUSTY WINDS MAIN THREAT WITH STORMS. OTHERWISE ENHANCED WINDS OUT OF EAST TO SE 12-14 KTS GUSTING 20-25 KTS SWINGING SW NEAR KATL AFTER ABOUT 18Z. POSSIBLE LOW CIGS AGAIN NEAR END OF FORECAST PERIOD BUT STILL DECENT UNCERTAINTY AT THIS POINT. //ATL CONFIDENCE...06Z UPDATE... LOW TO MEDIUM ON CIGS...VSBYS...AND PRECIP TIMING. HIGH CONFIDENCE OTHER ELEMENTS. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 48 67 45 / 100 50 20 40 ATLANTA 68 48 65 48 / 100 40 40 50 BLAIRSVILLE 60 42 62 42 / 100 40 40 50 CARTERSVILLE 66 45 64 45 / 100 40 40 50 COLUMBUS 71 50 67 46 / 100 40 20 40 GAINESVILLE 61 47 64 48 / 100 40 40 50 MACON 72 51 69 45 / 100 50 20 40 ROME 66 44 65 45 / 100 20 40 50 PEACHTREE CITY 69 46 66 42 / 100 40 30 40 VIDALIA 76 57 70 51 / 100 70 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD... FORSYTH...GILMER...GORDON...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WEBSTER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. && SHORT TERM...BAKER LONG TERM....17 AVIATION...BAKER
Hazardous weather outlook, Apr 7, 4:17 AM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 417 AM EDT MON APR 7 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 417 AM EDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... HEAVY RAIN AND SCATTERED SEVERE STORMS POSSIBLE TODAY AND INTO THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA. A STRONG STORM SYSTEM OVER THE SOUTHEAST U.S. WILL CONTINUE TO BRING ABUNDANT MOISTURE TO NORTH AND CENTRAL GEORGIA TODAY AND INTO TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY THROUGH TONIGHT. FOR THIS REASON A FLOOD WATCH REMAINS IN EFFECT FOR NORTH AND MUCH OF CENTRAL GEORGIA. SEE THE LATEST FLOOD WATCH STATEMENT FOR ADDITIONAL INFORMATION. THIS SAME STORM SYSTEM WILL BRING INCREASINGLY UNSTABLE AIR TO CENTRAL GEORGIA TODAY. SEVERE WEATHER PARAMETERS INDICATE THAT SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND INTO THIS EVENING. THE MAIN THREAT WILL BE OVER WEST CENTRAL GEORGIA THIS MORNING...AND INTO EAST CENTRAL GEORGIA THIS AFTERNOON. THE MAIN THREATS WILL BE TORNADOES...DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING AS THE MAIN UPPER LEVEL TROUGH MOVES OVER THE REGION. INSTABILITY WILL BE LIMITED WITH THIS AND THEREFORE SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION.
In the hours before
Special weather statement, Apr 7, 2:33 AM EDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 AM EDT MON APR 7 2014
GAZ002>005-011-012-019-020-030-031-041-070715-
233 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITFIELD...
WALKER...POLK...PAULDING...MURRAY...BARTOW...CATOOSA...CHATTOOGA...
FLOYD...GORDON AND HARALSON COUNTIES UNTIL 315 AM EDT...
AT 230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF HEAVY RAIN WITH EMBEDDED THUNDERSTORMS FROM ROCK SPRING TO
ESOM HILL...MOVING EAST AT 30 MPH. IN ADDITION TO RAINFALL RATES OF
1 TO 2 INCHES PER HOUR...WINDS GUSTING TO 35 MPH ARE POSSIBLE.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITFIELD...WALKER...POLK...PAULDING...MURRAY...BARTOW...CATOOSA...
CHATTOOGA...FLOYD...GORDON AND HARALSON COUNTIES...INCLUDING AREAS
AROUND ESOM HILL...CAVE SPRING...TIDINGS...BLUE SPRING...FORT
OGLETHORPE...LAKEVIEW...LAFAYETTE...LINWOOD...ROCK SPRING...
CHICKAMAUGA...FAIRVIEW...NOBLE...CEDARTOWN...ROME AND ARMUCHEE.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3498 8465 3440 8466 3386 8480 3382 8537
3398 8541 3435 8530 3499 8534
TIME...MOT...LOC 0633Z 265DEG 25KT 3483 8522 3436 8518
3391 8531
30Special weather statement, Apr 7, 3:16 AM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 AM EDT MON APR 7 2014
GAZ030>032-041-042-070800-
316 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN POLK...PAULDING...
CARROLL...COBB AND HARALSON COUNTIES UNTIL 400 AM EDT...
AT 312 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF TALLAPOOSA...MOVING
NORTHEAST AT 50 MPH. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR CAN BE
EXPECTED WITH THIS STORM ALONG WITH 35 MPH WINDS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
POLK...PAULDING...CARROLL...COBB AND HARALSON COUNTIES...INCLUDING
AREAS AROUND MOUNT ZION...TALLAPOOSA...BOWDON JUNCTION...WACO...
BREMEN...BUCHANAN...FELTON...TEMPLE...VILLA RICA...EUBANK LAKE...
ANTIOCH...FISH CREEK...DRAKETOWN...NEW GEORGIA AND YORKVILLE.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3408 8516 3409 8511 3394 8448 3377 8483
3378 8490 3373 8490 3353 8532 3382 8538
TIME...MOT...LOC 0716Z 236DEG 44KT 3368 8532
30Special weather statement, Apr 7, 3:57 AM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 AM EDT MON APR 7 2014
GAZ031>033-042>044-052-053-070845-
357 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...
CARROLL...COBB...COWETA...DOUGLAS...HEARD AND FULTON COUNTIES UNTIL
445 AM EDT...
AT 354 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR CLEM...MOVING NORTHEAST AT 50
MPH. THESE STORMS ARE CAPABLE OF PRODUCING HEAVY RAINFALL IN EXCESS
OF 1 TO 2 INCHES PER HOUR ALONG WITH WINDS GUSTING TO 35 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL...COBB...COWETA...DOUGLAS...HEARD AND FULTON
COUNTIES...INCLUDING AREAS AROUND ROOSTERVILLE...PLANT WANSLEY...
CENTRALHATCHEE...EPHESUS...LOWELL...BLACKJACK MOUNTAIN...TYUS...
CLEM...BOWDON JUNCTION...JOHN TANNER STATE PARK...ROOPVILLE...
BOWDON...CARROLLTON...MOUNT ZION AND PLANT YATES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3370 8515 3369 8511 3372 8505 3380 8505
3408 8478 3407 8445 3393 8434 3365 8435
3365 8446 3359 8446 3329 8527 3353 8531
TIME...MOT...LOC 0755Z 228DEG 42KT 3355 8505
30Special weather statement, Apr 7, 4:51 AM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 AM EDT MON APR 7 2014
GAZ031>033-041>044-052-053-070930-
451 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...
CARROLL...COBB...COWETA...DOUGLAS...HARALSON...HEARD AND FULTON
COUNTIES UNTIL 530 AM EDT...
AT 448 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROOPVILLE...MOVING NORTHEAST AT 45 MPH.
THIS STORM IS ONE OF SEVERAL THAT HAS TRAINED OVER THE SAME AREA.
THIS PARTICULAR STORM IS CAPABLE OF PRODUCING HEAVY RAINFALL RATES
OF 1 TO 2 INCHES PER HOUR AND 35 MPH WINDS. RAINFALL AMOUNTS OF 2
TO 2.5 INCHES HAVE ALREADY FALLEN ACROSS PORTIONS OF CARROLL COUNTY
WITH AN ADDITIONAL 0.75 TO 1.25 INCHES POSSIBLE OVER THE NEXT COUPLE
HOURS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL...COBB...COWETA...DOUGLAS...HARALSON...HEARD AND
FULTON COUNTIES...INCLUDING AREAS AROUND TEXAS...FROLONA...
ROOSTERVILLE...FRANKLIN...CENTRALHATCHEE...EPHESUS...BLACKJACK
MOUNTAIN...TYUS...BOWDON...ROOPVILLE...POWERS CROSSROADS...PLANT
WANSLEY...LOWELL...JOHN TANNER STATE PARK AND MOUNT ZION.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3408 8478 3407 8442 3394 8435 3366 8435
3365 8446 3359 8446 3314 8522 3350 8531
TIME...MOT...LOC 0848Z 240DEG 38KT 3346 8516
30Special weather statement, Apr 7, 5:34 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 AM EDT MON APR 7 2014
GAZ031>033-041>045-052-053-055-071015-
534 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...
CARROLL...COBB...COWETA...DEKALB...DOUGLAS...HARALSON...HEARD...
CLAYTON AND FULTON COUNTIES UNTIL 615 AM EDT...
AT 530 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A PERSISTENT BAND OF HEAVY RAIN AND EMBEDDED THUNDERSTORMS
EXTENDING FROM ATLANTA METRO SOUTHWEST THROUGH CARROLLTON.
INDIVIDUAL CELLS ARE MOVING NORTHEAST AT 45 MPH WHILE THE LINE IS
VERY SLOWLY SAGGING SOUTH. RADAR ESTIMATES THAT BETWEEN 2 TO 2.75
INCHES OF RAIN HAS FALLEN IN PORTIONS OF THE AREA WITH AN ADDITIONAL
1 TO 2 INCHES POSSIBLE OVER THE NEXT SEVERAL HOURS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL...COBB...COWETA...DEKALB...DOUGLAS...HARALSON...
HEARD...CLAYTON AND FULTON COUNTIES...INCLUDING AREAS AROUND
FROLONA...BLACKJACK MOUNTAIN...EPHESUS...ROOSTERVILLE...BOWDON...
TYUS...CENTRALHATCHEE...ROOPVILLE...HANDY...PLANT WANSLEY...LOWELL...
JOHN TANNER STATE PARK...MOUNT ZION...BOWDON JUNCTION AND CARROLLTON.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3408 8469 3407 8442 3408 8442 3366 8423
3364 8428 3363 8426 3357 8433 3353 8444
3355 8444 3352 8459 3347 8463 3337 8492
3331 8525 3377 8534
TIME...MOT...LOC 0932Z 241DEG 41KT 3339 8530
30Special weather statement, Apr 7, 6:41 AM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 AM EDT MON APR 7 2014
GAZ031>033-041>045-052>055-071130-
641 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...
CARROLL...COBB...COWETA...DEKALB...DOUGLAS...FAYETTE...HARALSON...
HEARD...CLAYTON AND FULTON COUNTIES UNTIL 730 AM EDT...
AT 636 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A BROAD AREA OF MODERATE TO HEAVY RAIN ACROSS WESTERN GEORGIA.
INDIVIDUAL STORMS ARE MOVING EAST AT 50 MPH WHILE THE AREA OF RAIN
IS SLOWLY SAGGING SOUTHWARD. RAINFALL RATES ARE GENERALLY 0.5 TO
0.75 INCHES PER HOUR...HOWEVER WITHIN THE STRONGER THUNDERSTORMS
RATES COULD APPROACH 2 INCHES PER HOUR. MANY LOCATIONS HAVE ALREADY
RECEIVED 2 TO 2.5 INCHES OF RAIN ALONG AND NORTHWEST OF INTERSTATE
85.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL...COBB...COWETA...DEKALB...DOUGLAS...FAYETTE...
HARALSON...HEARD...CLAYTON AND FULTON COUNTIES...INCLUDING AREAS
AROUND ROOSTERVILLE...EPHESUS...BLACKJACK MOUNTAIN...TYUS...BOWDON...
ROOPVILLE...MOUNT ZION...TALLAPOOSA...JOHN TANNER STATE PARK...PLANT
WANSLEY...LOWELL...BOWDON JUNCTION...BREMEN...WACO AND BUCHANAN.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3383 8535 3407 8445 3378 8417 3365 8420
3363 8423 3365 8424 3364 8428 3359 8424
3356 8426 3349 8438 3315 8520 3326 8526
TIME...MOT...LOC 1038Z 250DEG 44KT 3356 8530
30The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 1:46 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Polk, Walker | 44 min |
| Apr 7, 2:33 AM EDT | Special Weather Statement | FFC | Bartow, Catoosa, Floyd, Gordon, Murray, Paulding and 3 more | 42 min |
| Apr 7, 3:16 AM EDT | Special Weather Statement | FFC | Cobb, Haralson, Paulding, Polk | 44 min |
| Apr 7, 3:57 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 48 min |
| Apr 7, 4:21 AM EDT | Areal Flood Warning | FFC | Chattooga, Floyd | 6 hr |
| Apr 7, 4:51 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Heard, Paulding | 39 min |
| Apr 7, 5:34 AM EDT | Special Weather Statement | FFC | Carroll, Clayton, Cobb, Douglas, Fulton, Haralson and 1 more | 41 min |
| Apr 7, 6:23 AM EDT | River Flood Warning | FFC | Forsyth | 22 hr |
| Apr 7, 6:37 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 60 hr |
| Apr 7, 6:41 AM EDT | Special Weather Statement | FFC | Carroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 4 more | 49 min |
| Apr 7, 7:17 AM EDT | Flash Flood Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 6 hr |
| Apr 7, 7:31 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Apr 7, 7:46 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 13 hr |
| Apr 7, 7:50 AM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Harris, Henry, Lamar and 4 more | 40 min |
| Apr 7, 8:04 AM EDT | River Flood Warning | FFC | Polk | 11 hr |
| Apr 7, 8:04 AM EDT | River Flood Warning | FFC | Gwinnett | 24 hr |
| Apr 7, 8:15 AM EDT | River Flood Warning | FFC | Dade | 23 hr |
| Apr 7, 8:26 AM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 34 min |
| Apr 7, 8:40 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Apr 7, 8:40 AM EDT | River Flood Warning | FFC | Gwinnett | 24 hr |
| Apr 7, 8:46 AM EDT | Special Weather Statement | FFC | Bibb, Butts, Crawford, Jasper, Jones, Lamar and 3 more | 44 min |
| Apr 7, 8:56 AM EDT | River Flood Warning | FFC | Cobb | 8 hr |
| Apr 7, 9:08 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Macon, Marion, Muscogee, Schley and 5 more | 37 min |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 24 hr |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | Fulton | 24 hr |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | DeKalb | 24 hr |
| Apr 7, 9:29 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Taliaferro, Warren, Wilkes | 46 min |
| Apr 7, 9:38 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Crawford, Dodge, Houston and 9 more | 52 min |
| Apr 7, 9:45 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Marion, Muscogee, Stewart, Talbot and 1 more | 45 min |
| Apr 7, 9:59 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Macon, Schley, Sumter, Taylor | 46 min |
| Apr 7, 10:10 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 56 hr |
| Apr 7, 10:10 AM EDT | River Flood Warning | FFC | Gwinnett | 22 hr |
| Apr 7, 10:10 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 60 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Catoosa | 46 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 27 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Whitfield | 24 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 3 days |
| Apr 7, 10:38 AM EDT | Special Weather Statement | FFC | Marion, Stewart, Webster | 22 min |
| Apr 7, 10:48 AM EDT | Special Weather Statement | FFC | Bleckley, Glascock, Houston, Jefferson, Johnson, Laurens and 4 more | 42 min |
| Apr 7, 10:53 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Macon, Schley, Sumter, Taylor | 52 min |
| Apr 7, 10:55 AM EDT | River Flood Warning | FFC | Fulton | 24 hr |
| Apr 7, 11:29 AM EDT | Flash Flood Warning | FFC | Harris, Muscogee, Talbot, Taylor, Upson | 6 hr |
| Apr 7, 11:33 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 57 min |
| Apr 7, 11:42 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 7, 12:02 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Apr 7, 12:03 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Crawford, Crisp, Dodge, Dooly and 15 more | 57 min |
| Apr 7, 12:31 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 74 min |
| Apr 7, 12:37 PM EDT | River Flood Warning | FFC | Cherokee | 24 hr |
| Apr 7, 12:37 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
| Apr 7, 12:37 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 71 hr |
| Apr 7, 12:53 PM EDT | River Flood Warning | FFC | Carroll | 24 hr |
| Apr 7, 12:58 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Emanuel, Jefferson, Johnson and 8 more | 62 min |
| Apr 7, 1:59 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Montgomery, Telfair, Toombs and 2 more | 61 min |
| Apr 7, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 47 min |
| Apr 7, 2:35 PM EDT | River Flood Warning | FFC | Dawson, Forsyth | 13 hr |
| Apr 7, 2:52 PM EDT | River Flood Warning | FFC | Cobb | 11 hr |
| Apr 7, 2:55 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 35 min |
| Apr 7, 3:01 PM EDT | River Flood Warning | FFC | Cherokee | 24 hr |
| Apr 7, 3:02 PM EDT | Areal Flood Warning | FFC | Crisp | 9 hr |
| Apr 7, 3:25 PM EDT | River Flood Warning | FFC | Haralson | 24 hr |
| Apr 7, 3:59 PM EDT | River Flood Warning | FFC | Chattooga | 24 hr |
| Apr 7, 3:59 PM EDT | River Flood Warning | FFC | Floyd | 24 hr |
| Apr 7, 4:31 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 47 hr |
| Apr 7, 4:31 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 3 days |
| Apr 7, 7:41 PM EDT | River Flood Warning | FFC | Cherokee | 13 hr |
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.